American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] David B. Massey. Lê modules and traces. Proc. Amer. Math. Soc. 134 (2006) 2049-2060. MR 2215774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John Erik Fornæss, Nils Øvrelid and Sophia Vassiliadou. Semiglobal results for $\overline\partial$ on a complex space with arbitrary singularities. Proc. Amer. Math. Soc. 133 (2005) 2377-2386. MR 2138880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jesús Fernández-Sánchez. Equivalence of the Nash conjecture for primitive and sandwiched singularities. Proc. Amer. Math. Soc. 133 (2005) 677-679. MR 2113914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Fuensanta Aroca. Puiseux parametric equations of analytic sets. Proc. Amer. Math. Soc. 132 (2004) 3035-3045. MR 2063125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William A. Adkins. Lifting homeomorphisms of a complex surface to its normalization . Proc. Amer. Math. Soc. 109 (1990) 451-453. MR 1016999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vicente Navarro Aznar. On the Chern classes and the Euler characteristic for nonsingular complete intersections . Proc. Amer. Math. Soc. 78 (1980) 143-148. MR 548103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. Mark Goresky. Triangulation of stratified objects . Proc. Amer. Math. Soc. 72 (1978) 193-200. MR 0500991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joseph Becker. $C\sp{k}$, weakly holomorphic functions on analytic sets . Proc. Amer. Math. Soc. 39 (1973) 89-93. MR 0322214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard Draper. A case in which irreducibility of an analytic germ implies irreducibility of the tangent cone . Proc. Amer. Math. Soc. 39 (1973) 443-449. MR 0316744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1